# SDR REXA201805010325

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 34,406 hours, 25,024 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CEILING EMERGENCY LIGHT AT CONNECTOR PLUG P358 DOES NOT WORK.  FOUND A BROKEN WIRE.  REPAIRED THE BROKEN WIRE IAW ESPM 20-33-00,  AND THE EMERGENCY LIGHTS OPS CHECKED GOOD IAW AMM 33-51-02.
